# SDR DALA12009563271

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY -Y465 FLOOR SUPPORT HAS 4 AREAS WITH HEAVY CORROSION BETWEEN FR 64 AND 67.  REMOVED CORROSION IAW  SRM 51-74-00.  FOUND TO BE OUT OF LIMITS AFTER REWORK.  ORIG MAT. .149" DAMAGE DIM. L=1.1" W=1.0" D=.040" IAW SRM 53-00-14, FIG 102.  R & R FLOOR SUPPORT IAW SRM 51-42-11.
